Imbedding theorems for functions defined on unbounded regions
Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 530-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_3_a8,
author = {L. D. Kudryavtsev},
title = {Imbedding theorems for functions defined on unbounded regions},
journal = {Doklady Akademii Nauk},
pages = {530--532},
year = {1963},
volume = {153},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a8/}
}
L. D. Kudryavtsev. Imbedding theorems for functions defined on unbounded regions. Doklady Akademii Nauk, Tome 153 (1963) no. 3, pp. 530-532. http://geodesic.mathdoc.fr/item/DAN_1963_153_3_a8/